Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taken hormonal pills, feels dizzy, headaches, short of breathe, tired, nauseous, trouble in sleeping

I recently started on hormonal pills to give my menstrual cycle a boost, but recently I have been feeling quiet weird. dizzy, headaches, short of breathe, moody and extremely tired, sometimes neaseous, and having trouble sleeping. Can you tell me what this can be, cause its bothering me.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic
Hormonal pills cause symptoms like nausea,dizziness,mood changes,tiredness,as similar like you have.
Initially it causes these symptoms which get reduce once you take then regularly as the body gets adjusted to the pills.
Presently you can continue and if the symptoms disturb you too much,consult your doctor and if need arises she may advise you to stop them.
Take care.
Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor